Any one know when adrenaline makes your hands+feat go…

Sexual Reboot Forum Any one know when adrenaline makes your hands+feat go…

This topic contains 4 replies, has 1 voice, and was last updated by  Ward 4 years, 3 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #4132

    Tyron

    when i used to take speed and other such things, my hands and feet would go cold and pale.

    the very last time i took it which was a long time ago my lips went blue.

    just thinking about it and wondering what caused this? its not an issue any more but thinking of it,its not normal so just wondering why.

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here

    #4134

    Jae

    Do you still get cold hands and feet? I seem to get this, tho not from drug abuse. I hear Ginko Bilboa is good for circulation to hands and feet – plus your penis and your brain.

    Do you have a poor errection?

    #4136

    Charley

    you could say that

    tried that herb before,but mixed it with a lot of other stuff and started hulucinating-not touched it since may give it another try.

    theres a lot of herbs im going to try-and ive got a lot here as well just worried about over heating my liver+kindeys.

    PS- well come to the board-hope we can help you out man

    theres a lot of infomation on these pages i suggest having a good look around if you havent already.

    #4138

    Herbert

    Time

    Thanks Time. I found this website from herballove.com – It was in an old forum there. Herbalove is crap and Dr Lin sucks, lol. I have tried some of his products and felt no benefit – plus getting one of his HUGE pills stuck in my throat for over an hour! This forum is my last hope and I have learnt a lot since browsing. Lets hope with plenty of disaplin I can cure myself!

    #4140

    Ward

    Thanks Time. I found this website from herballove.com – It was in an old forum there. Herbalove is crap and Dr Lin sucks, lol. I have tried some of his products and felt no benefit – plus getting one of his HUGE pills stuck in my throat for over an hour! This forum is my last hope and I have learnt a lot since browsing. Lets hope with plenty of disaplin I can cure myself!

    in this dimension death isent even you last hope chin the F*ck up.

    pill in your throat im sorry but

    Dr Lins an evil man!

    keep at it bro-your recover🙂

Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to reply to this topic.